Arkiv for Matematik, 2019

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (48 articles)

Volume 56, Issue 1

[1] Infinite transitivity and special automorphisms

Ivan Arzhantsev National Research University Higher School of Economics

Algebraic Geometry mathscidoc:1912.43001

Arkiv for Matematik, 56, (1), 1 – 14, 2018
[ Download ] [ 2019-12-04 09:11:08 uploaded by arkivadmin ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Torsion classes generated by silting modules

Simion Breaz Babeş-Bolyai University Jan Žemlička Charles University in Prague

K-Theory and Homology mathscidoc:1912.43002

Arkiv for Matematik, 56, (1), 15-32, 2018
[ Download ] [ 2019-12-04 09:12:51 uploaded by arkivadmin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Integrable deformations of local analytic fibrations with singularities

Dominique Cerveau Université de Rennes I Bruno Scárdua Universidade Federal do Rio de Janeiro

Complex Variables and Complex Analysis mathscidoc:1912.43003

Arkiv for Matematik, 56, (1), 33-44, 2018
[ Download ] [ 2019-12-04 09:23:05 uploaded by arkivadmin ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Salem sets in vector spaces over finite fields

Changhao Chen University of New South Wales

Classical Analysis and ODEs mathscidoc:1912.43004

Arkiv for Matematik, 56, (1), 45-52, 2018
[ Download ] [ 2019-12-04 09:26:05 uploaded by arkivadmin ] [ 257 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A torus theorem for homotopy nilpotent loop spaces

Cristina Costoya Universidade da Coruña Jérôme Scherer École polytechnique fédérale de Lausanne (EPFL) Antonio Viruel Universidad de Málaga

Algebraic Topology and General Topology mathscidoc:1912.43005

Arkiv for Matematik, 56, (1), 53-71, 2018
[ Download ] [ 2019-12-04 09:29:15 uploaded by arkivadmin ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Varieties of apolar subschemes of toric surfaces

Matteo Gallet Austrian Academy of Sciences Kristian Ranestad University of Oslo Nelly Villamizar Swansea University

Algebraic Geometry mathscidoc:1912.43006

Arkiv for Matematik, 56, (1), 73 – 99, 2018
[ Download ] [ 2019-12-04 09:34:40 uploaded by arkivadmin ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A uniform boundedness principle in pluripotential theory

Łukasz Kosiński Jagiellonian University Étienne Martel Université Laval Thomas Ransford Université Laval

Complex Variables and Complex Analysis mathscidoc:1912.43007

Arkiv for Matematik, 56, (1), 101 – 109, 2017
[ Download ] [ 2019-12-04 09:39:21 uploaded by arkivadmin ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Optimal stretching for lattice points and eigenvalues

Richard S. Laugesen University of Illinois Shiya Liu University of Illinois

Spectral Theory and Operator Algebra mathscidoc:1912.43008

Arkiv for Matematik, 56, (1), 111-145, 2018
[ Download ] [ 2019-12-04 09:42:07 uploaded by arkivadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The variation of the maximal function of a radial function

Hannes Luiro University of Jyväskylä

Functional Analysis mathscidoc:1912.43009

Arkiv for Matematik, 56, (1), 147-161, 2018
[ Download ] [ 2019-12-04 09:46:08 uploaded by arkivadmin ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the spectrum of the multiplicative Hilbert matrix

Karl-Mikael Perfekt University of Reading Alexander Pushnitski King’s College London

Spectral Theory and Operator Algebra mathscidoc:1912.43010

Arkiv for Matematik, 56, (1), 163 – 183, 2018
[ Download ] [ 2019-12-04 09:56:28 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Lipschitz structure and minimal metrics on topological groups

Christian Rosendal University of Illinois & University of Maryland

Group Theory and Lie Theory mathscidoc:1912.43011

Arkiv for Matematik, 56, (1), 185-206, 2018
[ Download ] [ 2019-12-04 10:01:02 uploaded by arkivadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 56, Issue 2

[1] Fat sub-Riemannian symmetric spaces: the nilpotent case

D. M. Almeida Universidade Federal de Uberlandia E. Falbel Université Pierre et Marie Curie

Differential Geometry mathscidoc:1912.43012

Arkiv for Matematik, 56, (2), 207-228, 2018
[ Download ] [ 2019-12-04 10:07:01 uploaded by arkivadmin ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Steinberg linkage class for a reductive algebraic group

Henning Haahr Andersen Aarhus, Denmark

Representation Theory mathscidoc:1912.43013

Arkiv for Matematik, 56, (2), 229 – 241, 2018
[ Download ] [ 2019-12-04 10:09:42 uploaded by arkivadmin ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Laplacian simplices associated to digraphs

Gabriele Balletti Stockholm University Takayuki Hibi Osaka University Marie Meyer University of Kentucky Akiyoshi Tsuchiya Osaka University

Combinatorics mathscidoc:1912.43014

Arkiv for Matematik, 56, (2), 243 – 264, 2018
[ Download ] [ 2019-12-04 10:12:46 uploaded by arkivadmin ] [ 231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the dimension of contact loci and the identifiability of tensors

Edoardo Ballico Università di Trento Alessandra Bernardi Università di Trento Luca Chiantini Università di Siena

Algebraic Geometry mathscidoc:1912.43015

Arkiv for Matematik, 56, (2), 265 – 283, 2018
[ Download ] [ 2019-12-04 10:15:10 uploaded by arkivadmin ] [ 255 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Inversion d’opérateurs de courbures au voisinage d’une métrique Ricci parallèle II: variétés non compactes à géométrie bornée

Erwann Delay Avignon Université

Differential Geometry mathscidoc:1912.43016

Arkiv for Matematik, 56, (2), 285 – 297, 2018
[ Download ] [ 2019-12-04 10:18:32 uploaded by arkivadmin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] (d,d′)-elliptic curves of genus two

Marco Franciosi Università di Pisa Rita Pardini Università di Pisa Sönke Rollenske Philipps-Universität Marburg

Algebraic Geometry mathscidoc:1912.43017

Arkiv for Matematik, 56, (2), 299 – 317, 2019.12
[ Download ] [ 2019-12-04 10:20:21 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Contraction par Frobenius et modules de Steinberg

Michel Gros Université de Rennes 1 Kaneda Masaharu Osaka City University

Representation Theory mathscidoc:1912.43018

Arkiv for Matematik, 56, (2), 319 – 332, 2018
[ Download ] [ 2019-12-04 10:28:49 uploaded by arkivadmin ] [ 265 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Equivalence of sparse and Carleson coefficients for general sets

Timo S. Hänninen University of Helsinki

Classical Analysis and ODEs mathscidoc:1912.43019

Arkiv for Matematik, 56, (2), 333 – 339, 2018
[ Download ] [ 2019-12-04 10:33:19 uploaded by arkivadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Determining all (2,3)-torus structures of a symmetric plane curve

Remke Kloosterman Università degli Studi di Padova

Algebraic Geometry mathscidoc:1912.43020

Arkiv for Matematik, 56, (2), 341 – 349, 2018
[ Download ] [ 2019-12-04 10:35:18 uploaded by arkivadmin ] [ 289 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Odd manifolds of small integral simplicial volume

Clara Löh Universität Regensburg

Geometric Analysis and Geometric Topology mathscidoc:1912.43021

Arkiv for Matematik, 56, (2), 351 – 375, 2018
[ Download ] [ 2019-12-04 10:37:55 uploaded by arkivadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A simple construction of positive loops of Legendrians

Dishant Pancholi Institute for Mathematical Sciences, Taramani, Chennai, India José Luis Pérez Instituto de Ciencias Matemáticas, Madrid, Spain Francisco Presas Instituto de Ciencias Matemáticas, Madrid, Spain

Symplectic Geometry mathscidoc:1912.43022

Arkiv for Matematik, 56, (2), 377-394, 2018
[ Download ] [ 2019-12-04 10:40:14 uploaded by arkivadmin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On dicritical singularities of Levi-flat sets

Sergey Pinchuk Indiana University Rasul Shafikov University of Western Ontario Alexandre Sukhov Université de Lille

Complex Variables and Complex Analysis mathscidoc:1912.43023

Arkiv for Matematik, 56, (2), 2016
[ Download ] [ 2019-12-04 10:41:50 uploaded by arkivadmin ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Uniformly local spaces and refinements of the classical Sobolev embedding theorems

Patrick J. Rabier University of Pittsburgh

Functional Analysis mathscidoc:1912.43024

Arkiv for Matematik, 56, (2), 409-440, 2018
[ Download ] [ 2019-12-04 10:43:55 uploaded by arkivadmin ] [ 415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the infinite-dimensional moment problem

Konrad Schmüdgen Universität Leipzig

Functional Analysis mathscidoc:1912.43025

Arkiv for Matematik, 56, (2), 441-459, 2019.12
[ Download ] [ 2019-12-04 10:47:10 uploaded by arkivadmin ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 57, Issue 1

[1] Rectifiability, interior approximation and harmonic measure

Murat Akman University of Connecticut Simon Bortz University of Washington Steve Hofmann University of Missouri José María Martell Instituto de Ciencias Matemáticas, Madrid, Spain

Classical Analysis and ODEs mathscidoc:1912.43026

Arkiv for Matematik, 57, (1), 1 – 22, 2019
[ Download ] [ 2019-12-04 13:24:21 uploaded by arkivadmin ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Flexible and inflexible CR submanifolds

Judith Brinkschulte Universität Leipzig C. Denson Hill Stony Brook University

Complex Variables and Complex Analysis mathscidoc:1912.43027

Arkiv for Matematik, 57, (1), 23-33, 2019
[ Download ] [ 2019-12-04 13:26:15 uploaded by arkivadmin ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Generalized Gorenstein Arf rings

Ela Celikbas West Virginia University Olgur Celikbas West Virginia University Shiro Goto Meiji University Naoki Taniguchi Waseda University

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43028

Arkiv for Matematik, 57, (1), 35-53, 2019
[ Download ] [ 2019-12-04 13:28:18 uploaded by arkivadmin ] [ 449 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Gorenstein flat precovers and Gorenstein injective preenvelopes in Grothendieck categories

Edgar Enochs University of Kentucky J.R. García Rozas University of Almería Luis Oyonarte University of Almería Blas Torrecillas University of Almería

Category Theory mathscidoc:1912.43029

Arkiv for Matematik, 57, (1), 55-83, 2019
[ Download ] [ 2019-12-04 13:30:04 uploaded by arkivadmin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Lefschetz properties of Gorenstein graded algebras associated to the Apéry set of a numerical semigroup

Lorenzo Guerrieri Università di Catania

Arithmetic Geometry and Commutative Algebra mathscidoc:1912.43030

Arkiv for Matematik, 57, (1), 85-106, 2019
[ Download ] [ 2019-12-04 13:31:57 uploaded by arkivadmin ] [ 316 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions

Christian Hägg Stockholm University

Classical Analysis and ODEs mathscidoc:1912.43031

Arkiv for Matematik, 57, (1), 107-120, 2019
[ Download ] [ 2019-12-04 13:33:25 uploaded by arkivadmin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Comparison of moments of Rademacher chaoses

Paata Ivanisvili Princeton University & University of California at Irvine Tomasz Tkocz Carnegie Mellon University

Probability mathscidoc:1912.43032

Arkiv for Matematik, 57, (1), 121-128, 2018
[ Download ] [ 2019-12-04 13:35:29 uploaded by arkivadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Maximizing Riesz means of anisotropic harmonic oscillators

Simon Larson KTH Royal Institute of Technology

Spectral Theory and Operator Algebra mathscidoc:1912.43033

Arkiv for Matematik, 57, (1), 129-155, 2019
[ Download ] [ 2019-12-04 13:38:10 uploaded by arkivadmin ] [ 287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Algebraic cycles and triple K3 burgers

Robert Laterveer Université de Strasbourg

Algebraic Geometry mathscidoc:1912.43034

Arkiv for Matematik, 57, (1), 157-189, 2019
[ Download ] [ 2019-12-04 13:39:45 uploaded by arkivadmin ] [ 216 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Cohomological field theories with non-tautological classes

R. Pandharipande Eidgenössische Technische Hochschule (ETH) Zürich D. Zvonkine CNRS and Versailles St-Quentin University

Algebraic Geometry mathscidoc:1912.43035

Arkiv for Matematik, 57, (1), 191-213, 2019
[ Download ] [ 2019-12-04 13:42:20 uploaded by arkivadmin ] [ 251 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the multiplicity of tangent cones of monomial curves

Alessio Sammartano University of Notre Dame

Algebraic Geometry mathscidoc:1912.43036

Arkiv for Matematik, 57, (1), 214-225, 2019
[ Download ] [ 2019-12-04 13:44:51 uploaded by arkivadmin ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 57, Issue 2

[1] On Legendrian embeddings into open book decompositions

Selman Akbulut Michigan State University Mehmet Firat Arikan Middle East Technical University

Symplectic Geometry mathscidoc:1912.43037

Arkiv for Matematik, 57, (2), 227 – 245, 2019
[ Download ] [ 2019-12-04 13:48:24 uploaded by arkivadmin ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Pluripotential theory and convex bodies: large deviation principle

Turgay Bayraktar Sabanci University Thomas Bloom University of Toronto Norman Levenberg Indiana University Chinh H. Lu Université Paris-Sud

Complex Variables and Complex Analysis mathscidoc:1912.43038

Arkiv for Matematik, 57, (2), 247-283, 2019
[ Download ] [ 2019-12-04 13:50:39 uploaded by arkivadmin ] [ 237 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Improved fractional Poincaré type inequalities on John domains

María Eugenia Cejas Universidad Nacional de La Plata Irene Drelichman Universidad de Buenos Aires Javier C. Martínez-Perales Basque Center for Applied Mathematics

Classical Analysis and ODEs mathscidoc:1912.43039

Arkiv for Matematik, 57, (2), 285-315, 2019
[ Download ] [ 2019-12-04 13:53:45 uploaded by arkivadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Weakly trapped submanifolds in standard static spacetimes

Allan Freitas Universidade Federal da Paraíba Henrique F. de Lima Universidade Federal da Paraíba Eraldo A. Lima Universidade Federal da Paraíba Márcio S. Santos Universidade Federal da Paraíba

Differential Geometry mathscidoc:1912.43040

Arkiv for Matematik, 57, (2), 317 – 332, 2019
[ Download ] [ 2019-12-04 13:58:22 uploaded by arkivadmin ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A breakdown of injectivity for weighted ray transforms in multidimensions

Fedor Goncharov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris Roman Novikov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris

Functional Analysis mathscidoc:1912.43041

Arkiv for Matematik, 57, (2), 333 – 371, 2019
[ Download ] [ 2019-12-04 14:01:19 uploaded by arkivadmin ] [ 327 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A Cantor set whose polynomial hull contains no analytic discs

Alexander J. Izzo Bowling Green State University Norman Levenberg Indiana University

Complex Variables and Complex Analysis mathscidoc:1912.43042

Arkiv for Matematik, 57, (2), 373-379, 2019
[ Download ] [ 2019-12-04 14:06:58 uploaded by arkivadmin ] [ 242 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Injective objects in the category of finitely presented representations of an interval finite quiver

Pengjie Jiao China Jiliang University

Representation Theory mathscidoc:1912.43043

Arkiv for Matematik, 57, (2), 381 – 396, 2018
[ Download ] [ 2019-12-04 14:15:55 uploaded by arkivadmin ] [ 228 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Weighted estimates for the Laplacian on the cubic lattice

Evgeny L. Korotyaev Saint Petersburg State University Jacob Schach Møller Aarhus University

Mathematical Physics mathscidoc:1912.43044

Arkiv for Matematik, 57, (2), 397-428, 2019
[ Download ] [ 2019-12-04 14:18:44 uploaded by arkivadmin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Toeplitz operators with piecewise continuous symbols on the Hardy space H1

Santeri Miihkinen Åbo Akademi University Jani Virtanen University of Reading

Functional Analysis mathscidoc:1912.43045

Arkiv for Matematik, 57, (2), 429 – 435, 2019
[ Download ] [ 2019-12-04 14:21:39 uploaded by arkivadmin ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Capacitary differentiability of potentials of finite Radon measures

Joan Verdera Universitat Autònoma de Barcelona

Classical Analysis and ODEs mathscidoc:1912.43046

Arkiv for Matematik, 57, (2), 437 – 450, 2019
[ Download ] [ 2019-12-04 14:23:35 uploaded by arkivadmin ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A reverse quasiconformal composition problem for Qα(Rn)

Jie Xiao Memorial University Yuan Zhou Beihang University

Analysis of PDEs mathscidoc:1912.43047

Arkiv for Matematik, 57, (2), 451-469, 2019.12
[ Download ] [ 2019-12-04 14:26:06 uploaded by arkivadmin ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Interface asymptotics of Partial Bergman kernels around a critical level

Steve Zelditch Northwestern University Peng Zhou Northwestern University

Complex Variables and Complex Analysis mathscidoc:1912.43048

Arkiv for Matematik, 57, (2), 471 – 492, 2019
[ Download ] [ 2019-12-04 14:28:36 uploaded by arkivadmin ] [ 312 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 60
Issues 119
Articles 1382
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved